Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 69, Number 5

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 69, Number 5 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 69, Number 5 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF    
Integrals devised for special purposes
E. J. McShane.
Bull. Amer. Math. Soc. 69 (1963), 597-627
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0162905
Infinite-dimensional group representations
George W. Mackey.
Bull. Amer. Math. Soc. 69 (1963), 628-686
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0153784
Research problems
Bull. Amer. Math. Soc. 69 (1963), 689
More Information
Full-text PDF    
The June meeting in Bellingham
R. S. Pierce.
Bull. Amer. Math. Soc. 69 (1963), 690
More Information
Full-text PDF    
Two theorems on nonlinear functional equations in Hilbert space
George J. Minty.
Bull. Amer. Math. Soc. 69 (1963), 691-692
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0190778
The geometry of immersions. I
Edgar Feldman.
Bull. Amer. Math. Soc. 69 (1963), 693-698
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0151986
False lemmas in Herbrand
Burton Dreben, Peter Andrews and Stål Aanderaa.
Bull. Amer. Math. Soc. 69 (1963), 699-706
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0152421
Simply invariant subspaces
T. P. Srinivasan.
Bull. Amer. Math. Soc. 69 (1963), 706-709
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0152884
Maximal wedges of subharmonic functions
L. L. Helms.
Bull. Amer. Math. Soc. 69 (1963), 710-712
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0153860
Minimal commutative divisible semigroups
Takayuki Tamura.
Bull. Amer. Math. Soc. 69 (1963), 713-716
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0151536
Almost locally flat embeddings of $S^{n - 1}$ in $S^{n}$
J. C. Cantrell.
Bull. Amer. Math. Soc. 69 (1963), 716-718
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0154288
Normal congruence subgroups of the $t ×t$ modular group
M. Newman.
Bull. Amer. Math. Soc. 69 (1963), 719-720
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0152580
Structure of hereditary orders
Armand Brumer.
Bull. Amer. Math. Soc. 69 (1963), 721-724
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0152565
A biorthogonal system which is not a Toeplitz basis
Albert Wilansky and Karl Zeller.
Bull. Amer. Math. Soc. 69 (1963), 725-726
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0151819

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Banach spaces of analytic functions, by Kenneth Hoffman.
Reviewer: H. Mirkil
Bull. Amer. Math. Soc. 69 (1963), 687-688
Review information
Full-text PDF